MAUDE Adverse Event Report: Stryker Orthopaedics-Limerick HYDROSET/10CC INJECTBLE CEMENT; Bone matrix implant, synthetic, non-antimicrobial

Stryker Orthopaedics-Limerick HYDROSET/10CC INJECTBLE CEMENT; Bone matrix implant, synthetic, non-antimicrobial
Catalog Number 79-43910
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, a few months after implantation, the hydroset cranial flap was observed to have shifted from its intended position, due to intracranial fluid pressure.Revision surgery is planned to replace the cranial flap.

Brand Name
HYDROSET/10CC INJECTBLE CEMENT
Common Device Name
Bone matrix implant, synthetic, non-antimicrobial
Manufacturer (Section D)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI  NA
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
tanja büchel
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50911811
Report Number0008010177-2026-00182
Device Sequence Number5330311
Product Code GXP
UDI-Device Identifier07613154275014
UDI-Public07613154275014
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number79-43910
Device Lot Number5B5S9IC04034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown